| Model Number |
10605 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.A synergy ii us mr 2.25 x 28 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage.Struts along the 4th proximal row were in a lifted state.The crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and the proximal balloon cone was slightly bunched but the balloon did not appear to have been not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 28jul2020.It was reported that crossing difficulties were encountered.A 2.25x28mm synergy ii drug-eluting stent was advanced but failed to cross the lesion.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed stent damage.